# SDR CALA2024112901360

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 82,786 hours, 36,068 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOOR AFT CARGO DOOR ECAM DURING TAKEOFF. REJECTED TAKEOFF. FOUND AFT CARGO DOOR LATCH NOT FULLY STOWED RECURED AND VERIFIED DOOR IS CLOSED A/C OK FOR SERVICE
